# SDR 2005FA0001250

- Difficulty date: August 5, 2005
- Submitted: September 1, 2005
- Operation: General aviation
- Aircraft: N112AL
- Make and model: Cessna 421C
- Aircraft serial: 421C0697
- Engine: Cont GTSIO520L
- Propeller: Hartzl HCC3YN
- System (JASC): 8500 · Engine (Reciprocating)
- Part: Engine
- Part number: GTSIO520L
- Part serial: 292065R
- Condition: Failed
- Location: Right
- Part time: 31 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING MAINTENANCE CHECK, RUNNING THE RT ENGINE AT 1200 RPM, ENGINE LOST OIL PRESSURE AND SHUT DOWN.  THIS IS THE 2ND ENGINE THAT HAS FAILED WITHIN 30 HOURS OF INSTALLATION.  BOTH ENGINE HAVE BEEN FROM SAME FACILITY.
